CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Regularization by Noise for the Point Vortex Model of mSQG Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 15
Authors:  Luo, De Jun;  Saal, Martin
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Point vortices  modified Surface Quasi-Geostrophic equations  space-dependent noise  absolute continuity  
Energy conditional measures and 2D turbulence 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 1, 页码: 22
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Existence of optical vortices in R-2 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 50, 页码: 67-85
Authors:  Guo, Qing;  Cao, Daomin;  Li, Hang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Optical vortices  Variational methods  Concentration compactness  Nodal solutions  
rho-White noise solution to 2D stochastic Euler equations 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 783-832
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
White noise  2D Euler equations  Multiplicative noise  Fokker-Planck equation  Gradient estimates  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:10/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
Simulation of spiral instabilities in wide-gap spherical Couette flow 期刊论文
FLUID DYNAMICS RESEARCH, 2018, 卷号: 50, 期号: 2, 页码: 17
Authors:  Abbas, Suhail;  Yuan, Li;  Shah, Abdullah
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
spherical Couette flow  wide gap  Taylor vortex  spiral wave  
Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow 期刊论文
JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, 2018, 卷号: 40, 期号: 3, 页码: 15
Authors:  Abbas, Suhail;  Yuan, Li;  Shah, Abdullah
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Spherical Couette flow  Wide gap  Symmetric Taylor vortices  Asymmetric Taylor vortices  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31